Poor response to Synarel
0 Replies
smod - May 14

Hi Dr Jacobs,

I was on Synarel since 4/28/07 but unfortunately the blood work for E2 was high and was told to stop taking Synarel. It happened to me before with Lupron and now with Synarel. Is there any reason why my body is not responding to the meds? I'm only 39 yrs old and very frustrated. Have you had any experience with your patients? Would you strongly recommend that I ask for Antibody testings such as ANA, APA, etc???

According to my RE, he mentioned about Prednisone. Do you think it would work this time when going back on either meds in order to suppress my ovulation before going for FET??

Your feedback is greatly appreciated.

Thanks!

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question